Advertisement

Mathematics in Computer Science

, Volume 7, Issue 2, pp 245–253 | Cite as

Super Face Antimagic Labelings of Union of Antiprisms

  • Martin Bača
  • Muhammad Numan
  • Muhammad Kamran Siddiqui
Article
  • 107 Downloads

Abstract

In this paper we deal with the problem of labeling the vertices, edges and faces of a disjoint union of m copies of antiprism by the consecutive integers starting from 1 in such a way that the set of face-weights of all s-sided faces forms an arithmetic progression with common difference d, where by the face-weight we mean the sum of the label of that face and the labels of vertices and edges surrounding that face. Such a labeling is called super if the smallest possible labels appear on the vertices. The paper examines the existence of such labelings for union of antiprisms for several values of the difference d.

Keywords

Plane graph Super d-antimagic labeling Disjoint union of antiprisms 

Mathematics Subject Classification (2000)

05C78 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ali G., Bača M., Bashir F., Semaničová-Feňovčíková, A: On face antimagic labelings of disjoint union of prisms. Utilitas Math. 85, 97–112 (2011)MATHGoogle Scholar
  2. 2.
    Bača M.: On magic labelings of grid graphs. Ars Combin. 33, 295–299 (1992)MathSciNetMATHGoogle Scholar
  3. 3.
    Bača M.: On magic labelings of honeycomb. Discrete Math.105, 305–311 (1992)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Bača M., Bashir F., Semaničová A.: Face antimagic labelings of antiprisms. Utilitas Math.84, 209–224 (2011)MATHGoogle Scholar
  5. 5.
    Bača M., Brankovic L., Semaničová-Feňovčíková, A.: Labelings of plane graphs containing Hamilton path. Acta Math. Sin. (Engl. Ser.) 27, 701–714 (2011)MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Bača M., Miller M.: On d-antimagic labelings of type (1, 1, 1) for prisms. J. Combin. Math. Combin. Comput. 44, 199–207 (2003)MathSciNetMATHGoogle Scholar
  7. 7.
    Bača M., Miller M., Phanalasy O., Semaničová-Feňovčíková, A.: Super d-antimagic labelings of disconnected plane graphs. Acta Math. Sin. (Engl. Ser.) 26, 2283–2294 (2010)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Figueroa-Centeno R.M., Ichishima R., Muntaner-Batle F.A.: The place of super edge-magic labelings among other classes of labelings. Discrete Math. 231, 153–168 (2001)MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Figueroa-Centeno R.M., Ichishima R., Muntaner-Batle F.A.: On edge-magic labelings of certain disjoint unions of graphs. Aust. J. Combin. 32, 225–242 (2005)MathSciNetMATHGoogle Scholar
  10. 10.
    Kathiresan K., Gokulakrishnan S.: On magic labelings of type (1, 1, 1) for the special classes of plane graphs. Utilitas Math. 63, 25–32 (2003)MathSciNetMATHGoogle Scholar
  11. 11.
    Kotzig A., Rosa A.: Magic valuations of finite graphs. Can. Math. Bull. 13, 451–461 (1970)MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Lih K.W.: On magic and consecutive labelings of plane graphs. Utilitas Math. 24, 165–197 (1983)MathSciNetMATHGoogle Scholar
  13. 13.
    Lin Y., Slamin Bača M., Miller M.: On d-antimagic labelings of prisms. Ars Comin. 72, 65–76 (2004)MATHGoogle Scholar
  14. 14.
    Marr A.M., Wallis W.D.: Magic Graphs. Birkhäuser, New York (2013)MATHCrossRefGoogle Scholar
  15. 15.
    Simanjuntak, R., Miller, M., Bertault, F.: Two new (a, d)-antimagic graph labelings. In: Proceedings of Eleventh Australasian Workshop on Combinatorial Algorithms, pp. 179–189 (2000)Google Scholar
  16. 16.
    Sugeng K.A., Miller M., Lin Y., Bača M.: Face antimagic labelings of prisms. Utilitas Math. 71, 269–286 (2006)MATHGoogle Scholar
  17. 17.
    Wallis W.D.: Magic Graphs. Birkhäuser, Boston (2001)MATHCrossRefGoogle Scholar

Copyright information

© Springer Basel 2013

Authors and Affiliations

  • Martin Bača
    • 1
  • Muhammad Numan
    • 2
  • Muhammad Kamran Siddiqui
    • 2
  1. 1.Department of Applied Mathematics and InformaticsTechnical UniversityKosiceSlovak Republic
  2. 2.Abdus Salam School of Mathematical SciencesGC UniversityLahorePakistan

Personalised recommendations